Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 8, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 26, 2026, 3:36 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 27, 2026, 1:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2026, 3:36 AM CDT (08:36 UTC)
- In effect from
- Mar 27, 2026, 1:00 AM CDT
- Expired
- Mar 27, 2026, 1:55 PM CDT
- In force
- 13 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4684 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
439 WWUS74 KAMA 260836 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 336 AM CDT Thu Mar 26 2026 TXZ317-261900- /O.NEW.KAMA.WI.Y.0008.260327T0600Z-260328T0000Z/ /O.CON.KAMA.HT.Y.0004.260326T1700Z-260327T0100Z/ Palo Duro Canyon- Including the cities of Palo Duro Canyon State Park 336 AM CDT Thu Mar 26 2026 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WHAT...Temperatures at or above 105 degrees expected. * WHERE...Palo Duro Canyon. * WHEN...For the Heat Advisory, from noon today to 8 PM CDT this evening. For the Wind Advisory, from 1 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ OKZ001>003-TXZ001>020-261900- /O.NEW.KAMA.WI.Y.0008.260327T0600Z-260328T0000Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Including the cities of Canadian, Samnorwood, Buffalo Lake, Keyes, White Deer, Conlen, Lutie, Romero, Dozier, Pampa, Farnsworth, Panhandle, Wellington, Dalhart, Clarendon, Boys Ranch, Wayside, Spearman, Stratford, Vega, Hereford, Wildorado, Kingsmill, Waka, Goodnight, Canyon, Twitty, Lake Marvin, Claude, Lora, Skellytown, Channing, Lela, Dumas, Borger, Guymon, Masterson, Ware, Bootleg, Miami, Dawn, Hartley, Booker, Wolf Creek Park, Higgins, Perryton, Pantex, Washburn, Gruver, Glazier, Forgan, Umbarger, Follett, Four Way, Beaver, Briscoe, Bushland, Codman, Boise City, Amarillo, Shamrock, and Wheeler 336 AM CDT Thu Mar 26 2026 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of the Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...From 1 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 11
4 follow-up statements
347 WWUS74 KAMA 261855 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 155 PM CDT Thu Mar 26 2026 TXZ317-270700- /O.CON.KAMA.HT.Y.0004.000000T0000Z-260327T0100Z/ /O.CON.KAMA.WI.Y.0008.260327T0600Z-260328T0000Z/ Palo Duro Canyon- Including the cities of Palo Duro Canyon State Park 155 PM CDT Thu Mar 26 2026 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WHAT...Temperatures at or above 105 degrees expected. * WHERE...Palo Duro Canyon County. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Wind Advisory, from 1 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ OKZ001>003-TXZ001>020-270700- /O.CON.KAMA.WI.Y.0008.260327T0600Z-260328T0000Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Including the cities of Glazier, Waka, Channing, Claude, Buffalo Lake, Lora, Dumas, Canadian, Vega, Wheeler, Amarillo, Kingsmill, Wellington, Clarendon, Twitty, Higgins, Dozier, Codman, Wildorado, Follett, Spearman, Dalhart, Umbarger, Perryton, Goodnight, Pantex, Guymon, Hereford, Pampa, Washburn, Forgan, Lake Marvin, Dawn, Briscoe, Bushland, Bootleg, Samnorwood, Shamrock, Booker, Boise City, Skellytown, White Deer, Lutie, Farnsworth, Stratford, Miami, Boys Ranch, Panhandle, Beaver, Lela, Hartley, Wayside, Borger, Wolf Creek Park, Keyes, Romero, Gruver, Four Way, Ware, Conlen, Masterson, and Canyon 155 PM CDT Thu Mar 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...The Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...From 1 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
542 WWUS74 KAMA 270119 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 819 PM CDT Thu Mar 26 2026 TXZ317-271000- /O.EXP.KAMA.HT.Y.0004.000000T0000Z-260327T0100Z/ /O.CON.KAMA.WI.Y.0008.260327T0600Z-260328T0000Z/ Palo Duro Canyon- Including the cities of Palo Duro Canyon State Park 819 PM CDT Thu Mar 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... ...HEAT ADVISORY HAS EXPIRED... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Palo Duro Canyon. * WHEN...From 1 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ001>003-TXZ001>020-271000- /O.CON.KAMA.WI.Y.0008.260327T0600Z-260328T0000Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Including the cities of Lake Marvin, Hereford, Samnorwood, Bushland, Pampa, Stratford, Borger, Boys Ranch, White Deer, Dumas, Amarillo, Conlen, Goodnight, Washburn, Channing, Lora, Wildorado, Hartley, Lela, Gruver, Claude, Keyes, Beaver, Lutie, Guymon, Wolf Creek Park, Spearman, Higgins, Panhandle, Skellytown, Wheeler, Shamrock, Briscoe, Codman, Dawn, Twitty, Dozier, Clarendon, Follett, Ware, Miami, Buffalo Lake, Wayside, Kingsmill, Waka, Perryton, Glazier, Canadian, Boise City, Pantex, Canyon, Booker, Wellington, Dalhart, Forgan, Farnsworth, Four Way, Masterson, Vega, Romero, Bootleg, and Umbarger 819 PM CDT Thu Mar 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of the Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...From 1 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LFM
192 WWUS74 KAMA 270716 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 216 AM CDT Fri Mar 27 2026 TXZ001-006>008-011>020-317-271915- /O.UPG.KAMA.WI.Y.0008.000000T0000Z-260328T0000Z/ /O.NEW.KAMA.HW.W.0004.260327T0716Z-260328T0000Z/ Dallam-Hartley-Moore-Hutchinson-Oldham-Potter-Carson-Gray-Wheeler- Deaf Smith-Randall-Armstrong-Donley-Collingsworth-Palo Duro Canyon- Including the cities of Borger, Boys Ranch, Goodnight, Romero, Wheeler, Channing, Hereford, Shamrock, White Deer, Buffalo Lake, Lela, Palo Duro Canyon State Park, Briscoe, Dalhart, Lutie, Ware, Dawn, Twitty, Umbarger, Panhandle, Dumas, Wayside, Washburn, Pampa, Claude, Vega, Four Way, Masterson, Conlen, Kingsmill, Wildorado, Dozier, Clarendon, Samnorwood, Bootleg, Canyon, Amarillo, Skellytown, Bushland, Wellington, Pantex, and Hartley 216 AM CDT Fri Mar 27 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 65 mph. * WHERE...A portion of the Panhandle of Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ001>003-TXZ002>005-009-010-271915- /O.CON.KAMA.WI.Y.0008.000000T0000Z-260328T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts- Hemphill- Including the cities of Follett, Forgan, Boise City, Stratford, Booker, Farnsworth, Codman, Lake Marvin, Spearman, Glazier, Waka, Guymon, Wolf Creek Park, Higgins, Gruver, Miami, Beaver, Perryton, Canadian, Lora, and Keyes 216 AM CDT Fri Mar 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts, and Sherman Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 11
663 WWUS74 KAMA 271855 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 155 PM CDT Fri Mar 27 2026 TXZ001-006>008-011>020-317-272000- /O.CAN.KAMA.HW.W.0004.000000T0000Z-260328T0000Z/ Dallam-Hartley-Moore-Hutchinson-Oldham-Potter-Carson-Gray-Wheeler- Deaf Smith-Randall-Armstrong-Donley-Collingsworth-Palo Duro Canyon- Including the cities of Dawn, Channing, Vega, Conlen, Four Way, Borger, Briscoe, Wayside, Lela, Wildorado, Palo Duro Canyon State Park, Masterson, Panhandle, Buffalo Lake, Dumas, Hartley, Boys Ranch, Wellington, Ware, Goodnight, Umbarger, Skellytown, White Deer, Claude, Shamrock, Wheeler, Dalhart, Kingsmill, Clarendon, Pantex, Pampa, Dozier, Samnorwood, Romero, Hereford, Bushland, Washburn, Canyon, Lutie, Twitty, Bootleg, and Amarillo 155 PM CDT Fri Mar 27 2026 ...HIGH WIND WARNING IS CANCELLED... The threat for high winds has ended, with breezy winds continuing through the evening becoming lighter tonight. $$ OKZ001>003-TXZ002>005-009-010-272000- /O.CAN.KAMA.WI.Y.0008.000000T0000Z-260328T0000Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts- Hemphill- Including the cities of Wolf Creek Park, Codman, Keyes, Boise City, Higgins, Beaver, Spearman, Stratford, Glazier, Gruver, Follett, Lora, Farnsworth, Booker, Waka, Miami, Canadian, Guymon, Perryton, Forgan, and Lake Marvin 155 PM CDT Fri Mar 27 2026 ...WIND ADVISORY IS CANCELLED... Strong wind gusts have ended, but breezy winds continuing through the evening becoming lighter tonight. $$ DGW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 26, 12:09 AM CDT, 3 hours 27 minutes earlier. Its key messages:
- Issued at 1112 PM CDT Wed Mar 25 2026 Critical fire weather conditions today will create dangerous conditions for wildfires to spread rapidly. Strong winds behind tonight's cold front are expected to exasperate efforts on ongoing fires. Abnormally hot temperatures may create hazardous outdoor conditions today, as widespread 100s are forecast for the combined panhandle. The Palo Duro Canyon may experience surface temperatures as hot as 106 degrees. Strong winds behind tonight's cold front may create hazardous driving conditions overnight and blow around loose objects.
Area forecast discussion, Mar 26, 12:09 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1209 AM CDT Thu Mar 26 2026
...New KEY MESSAGES, SHORT TERM, LONG TERM, AVIATION, FIRE WEATHER...
.KEY MESSAGES...
Issued at 1112 PM CDT Wed Mar 25 2026
Critical fire weather conditions today will create dangerous
conditions for wildfires to spread rapidly. Strong winds behind
tonight's cold front are expected to exasperate efforts on
ongoing fires.
Abnormally hot temperatures may create hazardous outdoor
conditions today, as widespread 100s are forecast for the
combined panhandle. The Palo Duro Canyon may experience surface
temperatures as hot as 106 degrees.
Strong winds behind tonight's cold front may create hazardous
driving conditions overnight and blow around loose objects.
&&
.SHORT TERM...
(Tonight through Friday night)
Issued at 1112 PM CDT Wed Mar 25 2026
With regards to high temperatures today, the global models look to
keep under representing the 00Z 850 mb temperatures. Yesterday's 18Z
CAMs look to have a more representative view of how hot it can get
this afternoon, compare to how we verified yesterday. Most likely,
temperatures for many locations in the combined panhandles will soar
past 100 degrees. The Palo Duro Canyon will also likely surpass 105,
which led to another Heat Advisory being issued for this afternoon
and evening. Surface winds will also be quiet strong this afternoon
from the southwest. A Red Flag warning has already been issued for
the entire CWA. For more details, see the FIRE WEATHER discussion.
Late this afternoon and into the evening, a slight chance for
showers is present in the Oklahoma Panhandle and far northern
Texas Panhandle. New 00Z data is showing more consistency of at
least 20 dBZ reflectivity in our northern zones. QPF will likely
remain light if any rain can make it to the ground. Of course, if
any of these showers can become thunderstorms, dry lightning will
become the primary threat. Chances for showers are not expected to
linger much past 10 PM.
By the start of the evening, around 6-8 PM, short term models
suggest the cold front will be arriving in the Oklahoma Panhandle.
This strong front is expected to bring even stronger winds overnight
compared to the speeds archived in the afternoon. At the time of this
writing, a Wind Advisory is under deliberation and may be need for
portions of the panhandles. Sustained winds may be near or above 35
mph for several hours starting early Friday morning. Gusts should
reach as high as 50 mph, with a low chance for a few locations to
reach 60 mph.
With overwhelming cold air advection, high temperatures will sharply
drop in the wake of the front. High tomorrow should range from the
mid 50s to lower 60s. This may result in places experiencing a +40
degree difference in a 24 hour period. Surface winds should remain
strong and northeasterly throughout the day and finally subside in
the night time hours.
Rangel
&&
.LONG TERM...
(Saturday through next Wednesday)
Issued at 1112 PM CDT Wed Mar 25 2026
Model guidance continues to show high pressure shifting east in the
long term period. By Monday of next week, the high pressure center
should be over the southeast CONUS. H500 zonal flow will remain over
our CWA until we can introduce additional troughs.
Warm air is expected to slowly resurge into the panhandles on
Saturday, but temperatures should still be mild with highs in the
60s and 70s. As high pressure exits, the pressure gradient is
expected to tighten at the surface. Surface winds on Saturday should
begin as light, but as they veer back to southwesterly flow, they'll
increase again in the afternoon.
Sunday onward, warm air advection will help surface temperatures
climb back into the 80s. Currently, a few locations may also reach
the 90s, but model trends continues to favor 90 degree highs for
greater portions of the region. These kinds of high temperatures
should hold through Tuesday. Long range models are starting to
converge on a cold front move across the panhandles by Wednesday.
Moisture continues to shift eastward into western Oklahoma next
week, which is causing more model ensemble members to remove QPF
from our CWA. Late in the extended period the NBM is also reducing
PoPs. We'll need to watch and see if these trends hold; because
without quality moisture moving into the area, the hot and breezy
weather conditions will only exasperate our fire weather concerns as
we head into April.
Rangel
&&
.AVIATION...
(06Z TAFS)
Issued at 1112 PM CDT Wed Mar 25 2026
Breezy winds continue at all sites tonight through the rest of
the day. Expect southwesterly flow until the cold front arrives
later this evening. KGUY and KDHT may be the only sites affected
before 06Z Friday. Winds will turn northerly and much stronger +25
kt sustained winds are expected behind the front. Gusts may be as
high as 44 kts, but there are increasing chances that they could
become even stronger early Friday morning.
Rangel
&&
.FIRE WEATHER...
Issued at 1112 PM CDT Wed Mar 25 2026
Critical fire weather conditions continue to worsen as we lead up
to the afternoon hours today. The window for critical fire weather
today may start as early as the late morning and linger through
the night until the cold front arrives. Max RFTI values now are up
to 5 for many areas today, as the forecast for temperatures are
higher, wind speeds are higher, and dewpoints are lower. Widespread
100s, Min RH as low as 5%, and 20 kt surface winds will create
near extreme conditions at times due to how dry our fuels are.
There is some marginal concern about the instability in play
today. For much of the Texas Panhandle, there should be enough CIN
to prevent potential pyrocumulus from forming. However, further
north into the Oklahoma Panhandle, the atmosphere is expected to
become uncapped by the late afternoon. This means that we cannot
rule out pyrocumulus from wildfires in our northern zones. This
paired with low-end chances for thunderstorms in those areas
today could also mean that dry lightning can start fires if
enough SBCAPE can be realized from the environment. Despite very
low RH values at the surface today, upper level moisture may be
enough to help support condensation and cumulus growth.
RH recovery will be quick behind the front as it moves in tonight.
However, wind speeds will increase greatly as well. The strongest
winds (+35 mph sustained) will likely occur between 3 AM and 10 AM
Friday. Any ongoing fires will be difficult to put out despite
the RH recovery. Fire spread will suddenly become southerly as the
front moves through.
Rangel
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 10 AM to 10 PM CDT Thursday for TXZ001>020-
317.
Heat Advisory from noon to 8 PM CDT Thursday for TXZ317.
OK...Red Flag Warning from 10 AM to 10 PM CDT Thursday for OKZ001>003.
&&
SHORT TERM...55
LONG TERM....55
AVIATION...55Hazardous weather outlook, Mar 26, 12:13 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 1213 AM CDT Thu Mar 26 2026 OKZ001>003-TXZ001>020-317-261715- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 1213 AM CDT Thu Mar 26 2026 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight and Today Critical fire weather conditions today will create dangerous conditions for wildfires to spread rapidly. Strong winds behind tonight's cold front are expected to exasperate efforts on ongoing fires. Abnormally hot temperatures may create hazardous outdoor conditions today, as widespread 100s are forecast for the combined panhandle. The Palo Duro Canyon may experience surface temperatures as hot as 106 degrees. .DAYS TWO THROUGH SEVEN...Friday through Tuesday. Strong winds behind tonight's cold front may create hazardous driving conditions overnight Friday and blow around loose objects. Fire weather conditions may linger into Friday as well, due to strong winds during the day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:57 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 30 hr |
Nearby
Wind Advisories in Texas, 2026Wind Advisories in Oklahoma, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.